Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




32 Publications

2020 | Journal Article | IST-REx-ID: 6358 | OA
E. A. Carlen and J. Maas, “Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems,” Journal of Statistical Physics, vol. 178, no. 2, pp. 319–378, 2020.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7388 | OA
M. Gerencser, “Nondivergence form quasilinear heat equations driven by space-time white noise,” Annales de l’Institut Henri Poincaré C, Analyse non linéaire.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Book Chapter | IST-REx-ID: 74 | OA
A. Akopyan and R. Karasev, “Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures,” in Geometric Aspects of Functional Analysis, vol. 2256, B. Klartag and E. Milman, Eds. Springer Nature, 2020, pp. 1–27.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7509 | OA
H. Zhang, “From Wigner-Yanase-Dyson conjecture to Carlen-Frank-Lieb conjecture,” Advances in Mathematics.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7573 | OA
P. Gladbach, E. Kopfer, J. Maas, and L. Portinale, “Homogenisation of one-dimensional discrete optimal transport,” Journal des Mathematiques Pures et Appliquees.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications